Jump to content
Important Survey - Please Participate ×

Do things get worse after jumping???


[fr...]

Recommended Posts

I know you want an answer to know what lies ahead, but after a long time spent reading these posts, and being in my third w/d- I can say that without a doubt- there is no way for you to predict. But I have considerable experience and am coming up on 3 months free. My experience has been that there was an escalation in symptoms at about three weeks off, some heavy duty w/d days, but for me, there have been ups and downs throughout the taper and w/d, and its just not linear. I felt bad during my taper, and once off, it didn't all of a sudden improve, but when I have been at my worst, there were always moments of it easing up. Expect it to be up and down. Its manageable, and it starts to let up after a while. I have windows alot lately. Just accept what comes, cause thats what has to happen- every day is one day closer. You'll do fine. Everybody heals- its a fact.

Susan

Link to comment
Share on other sites

[50...]

This is something I would like to know.

Some say yes, some say it stayed the same, some say it got worse for a while and started calming a little, and so on.

 

I agree with northofhere,

It is not linear and is very unpredictable.

 

Billy.

Link to comment
Share on other sites

I am two reductions away.

 

Jump and find out... Can it be any worse than what you've been dealing with? The sooner you get off this garbage, the sooner you will heal. It's not as bad as many think it is. Stay busy when you jump, and allow yourself to have bad moments. Strong mind, strong spirit. Drink steel and piss nails. It's ALL mindset.

 

God Bless,

 

Craig

Link to comment
Share on other sites

Im nearly at the end of my taper and like you worry about how i'll feel.  My withdrawal has been bad sometimes and fairly good others.  My way of dealing with it is to go out and do something interesting never stay in worrying. :crazy:
Link to comment
Share on other sites

I am two reductions away.

 

Jump and find out... Can it be any worse than what you've been dealing with? The sooner you get off this garbage, the sooner you will heal. It's not as bad as many think it is. Stay busy when you jump, and allow yourself to have bad moments. Strong mind, strong spirit. Drink steel and piss nails. It's ALL mindset.

 

God Bless,

 

Craig

 

 

There is a misconception that getting off better soon than later, though it may cause more severe symptoms, will bring about a faster remission of symptoms. This is also the rational being used when people jump from a high dose because they are feeling bad while tapering. Some are able to jump from 0.25 mg K and still do fairly well, while others will go into acute withdrawal jumping from 0.0625 mg.

 

All you can do is listen to your body. If you have a hard time going from 0.125 to 0.0625, you will probably feel even worse jumping from 0.0625. If you manage the cut from 0.125 to 0.065 pretty well, it might be a very good idea to jump off at 0.065.

 

We are all different, and we have to look at our individual reaction to cuts to decide our next move. If you have severely down regulated GABA, the absolute best thing is to wean off slowly with small cuts towards the end, but if your GABA is able to keep up with your taper rate, then go ahead jumping from 0.065 mg.

 

The goal is not to become benzo free, it is to stay benzo free.

 

Link to comment
Share on other sites

[58...]

All I can is that after 65 days of c/t hell I've learned that whatever is meant to be is going to be. You can't predict how things will go. I was OK the first two weeks after jumping off 30-40 mg. of Valium. Then, on Day 16 I got just slammed. That would be at the point where a lot of the Valium was leaving my system. It was pretty intense for me until about the six-week point, so for roughly a month after I first got slammed. Then, the d/p and d/r slowly, slowly began to fade and I haven't had any problems with either of those symptoms now for over three weeks.

 

The biggest problem I have is a nagging, non-stop electric "buzz" coming from the very center of my brain. I assume it's my brain relearning how to deal with things, but it's non-stop, 24 hours a day, and makes sleep very difficult. I will hang in there and hope it fades at some point.

 

As I look back on a relatively short time-span of 65 days since I jumped, I would say that the withdrawal got replaced about 30-40 days out with the onset of the beginnings of recovery. This has definitely not been a linear process. Instead, symptoms flared up and abated, only to flare again. I'd say this has been as process of change, going from one thing to another. No two days have really been exactly alike, although I don't do much more than stay at home and watch TV and go for walks. I'm just waiting this out, and have the financial resources to go through early 2013 before I'm in trouble, money-wise. I certainly hope to be back to work by sometime this coming spring or summer, even if only for a part-time or temp job.

 

You need to decide for yourself when it is safe to jump. Only you will have to deal with the consequences, so if you can do it, please taper down to the lowest possible amount. You'll probably have some symptoms once you jump, but nothing like what you'd have if you jumped from a higher dose.

 

You'll be fine. Trust your "gut" instincts.

 

Tucson

 

Me on Day 65 of my final c/t:  :o

Link to comment
Share on other sites

I am two reductions away.

 

hi this is mishi...You are there for the big plunge...I am not there yet but I will be soon.

 

 

We have to ride it out.... Please be kind to yourself... Alot of people feel better when they are off. I heard that can happen so why not to you.

 

You want it done with... it will happen... I am hoping sooner than later for you..

 

so good luck and be positive.

 

take care

 

 

Link to comment
Share on other sites

×
×
  • Create New...